# SDR CALA2022101202771

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) CABIN SEAT TRACK -Y1292 FR20 CORRODED. DOT NO.1 7-23() SEAT TRACK -Y1292 BETWEEN FR1224 REPLACED IAW A320 SRM 51-42-11. EMP# V934585 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF M OBILE AT BFM ON NR# 38978.
